# SDR 2002UALA00036

- Difficulty date: December 31, 2001
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 37,475 hours, 11,110 cycles
- Engine: Pwa PW2037
- Engine time: 18,242 hours, 6,818 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE REQUIRED 12 QUARTS OF OIL. SUPPLEMENTAL DATA UPDATE FOUND OIL PRESSURE TRANSMITTER LINE B-NUT EXTREMLY  LOOSE,  AND OIL LEAKING FROM IT ON DRY MOTOR. SECURED LINE.
